Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 902638, 18 pages
http://dx.doi.org/10.1155/2010/902638
Research Article

Green's Function and Convergence of Fourier Series for Elliptic Differential Operators with Potential from Kato Space

Department of Mathematical Sciences, University of Oulu, P. O. Box 3000, 90014 Oulu, Finland

Received 29 August 2009; Accepted 4 February 2010

Academic Editor: Martin D. Schechter

Copyright © 2010 Valery Serov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valery Serov, “Green's Function and Convergence of Fourier Series for Elliptic Differential Operators with Potential from Kato Space,” Abstract and Applied Analysis, vol. 2010, Article ID 902638, 18 pages, 2010. doi:10.1155/2010/902638